Jump to content
CrazyBoards.org

Recommended Posts

I just want to share my experience with lyrica with others. I started on 75 x 75 mg lyrica and couldnt fell anything (im on lamictal already). After 3 weeks i went to 150 x 150 mg. Then something happened - i got dizzy and blurry and couldnt focus on anything - after a while my reallity started to change, it felt like everything was diffrent, and then i started to get big panicattachs every night, that though didnt fell physical, but the shaking was there. One day i paniced all day long. Then i cut down on lyrica to 75 x75 mg, and the panicattacks stopped but my thoughts was still blurry and i couldnt remember anything, concentrate, and time felt different like it went slower. I then went of it which offcause gave me insomnia, high (physical) anxiety, and so offcause the reallity changed again. After 3 weeks now im pretty much back to normal. The anxiety and insomnia went away after the first week.

Link to comment
Share on other sites

  • 1 month later...

I was given Lyrica after suddenly and mysteriously my radial nerve became paralyzed. I was given it for the shooting pain that I would have as through electrical stimulation to regenerate the nerve shot neurons to other parts of my left shoulder down to my fingertips. It did nothing for the pain, but think that the few times I did take it, it interacted with my personal cocktail in a negative way. Have you ever tried Neurotin (comes in generic now)? It works slightly different way from Lyrica.

--Kim

Link to comment
Share on other sites

225 mgs of Lyrica worked great for controlling my seizures!

And causing nausea and intestinal blockage.

Oh, and weight gain.

Loved it.

I have about 200 pills left that are about to go into the lake...any takers?

Call me.

Link to comment
Share on other sites

300mg made me euphoric for a week, while stumbling around and knocking things over. A bottle of scotch might have done the same job. Then I gained weight, 8 kg in 8 weeks, and developed constant pain all over my body. And I wasn't feeling much better mentally so I was glad to see it go.

I also have a leftover bottle of very expensive pills...

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...